MathSciNet Relay Station
MathSciNet bibliographic data
MR1988257 53A10 (35J60)
Rosenberg, Harold Minimal surfaces in ${\Bbb M}^2\times\Bbb R$. Illinois J. Math. 46 (2002), no. 4, 1177–1195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement